I'm 15 and I've had my Lexapro increased to 30 mg. Is that too high? I've been taking it for a while now and I'm starting to feel like it's not working anymore. I've been crying in my sleep a lot too. I need help please.
Wow you are young to be on Lexapro. Maybe you need to call the Dr who prescribed and tell him your not feeling right.
Or maybe this is not the right med for you ... you might have to switch to something similar. We're you OK on the lower dose or same. Is that the only one you tried. I know Prozac is the only anti depression med approved for pediatric use. My son was on it yrs ago for a short period of time. Please keep us informed. I know it's a struggle.
Pepper; First how long ago did your doctor increase the dose of the Lexapro and how were you doing on it before the doctor increased the dose. Please let us know this before we go much further and also if nothing else it is Wednesday night have your parents or yourself call the doctor in the morning and discuss the dose with the doctor. But in most cases that I have seen even at your age, This one has been proven to be very safe but when the doctor does increase your dose it can take 7 to 14 days to get your symptoms back under control. you can also verify that with your doctor but it won't take the long period to get you back to the right blood level. good luck Chuck1957
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Apr 2015 • 2 answers
I have been on Lexapro a while now. It is finally starting to work, but I am so tired that I can ba?
Posted 7 Jan 2016 • 5 answers
Posted 10 Jan 2016 • 5 answers
Posted 27 Jun 2016 • 1 answer
Posted 22 Apr 2018 • 3 answers